# SDR CA020201011

- Difficulty date: January 27, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 50,738 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FINAL APPROACH , FLAPS 33 DEGREES , 160KNOTS ON FLIGHT TSC 372 FROM YMX TO MCO THERE WAS A HIGH VIBRATION ON NR  1 ENGINE AT 3.8 UNITS ON CHANNELS A & B. THE AIRCRAFT LANDED SAFELY AND THE ENGINE VIBRATION DRILL WAS CARRIED OUT. THE BOROSCOPE CARRIED OUT AT MCO REVEALED THAT THE HP 4 COMPRESSOR WAS SATURATED IN OIL. THE AIRCRAFT WAS FERRIED BACK TO YMX ON A SPECIAL FLIGHT PERMIT TO HAVE THE ENGINE REPLACED.
